# SDR 96FDEA00028

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453135
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) IN STR AND STR CLIP AT BS 660 STR 3R.  REMOVED CORROSION AT STR 3 BS 660 RT.  ORIGINAL THICKNESS .045, REMOVED .002,  5 INCH BY 1 INCH AREA WITHIN LIMITS PER FEDEX SRM 53-10-1, ALODINED AND PRIMED AREA.  REMOVED STR CLIP AT BS 660 RT DUE TO CRACK.  REPLACED STR CLIP PER FEDEX SRM 53-10-1.
